The Multivariate Normal and Related Distributions
Emerging
7
Citations0
Refs1982
Year
Search Works
Work Details
- DOI 10.1002/9780470316559.ch1
- OpenAlex ID W1569525023
- Type Other
- Language EN
- Published 25 Mar 1982
- Pages 1–49
- Source Wiley series in probability and statisti…
- Publisher Wiley
- Added 24 Jun 2016
- Updated 10 Oct 2026
External Links
MENU
0
The Multivariate Normal and Related Distributions
Other 1982 EN
7
Citations
0
References
0
Authors
0.00
FWCI
Citations by Year
Last 3 yearsTopics
Keywords
Related Works
10Data: OpenAlex